# SDR GTIA2021112236140

- Difficulty date: November 22, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 15,847 hours, 6,928 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & R1 DOOR ASSIST. BOTTLE REQUIRES SERVICING-SERVICED L1 AND R1 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00
